# SDR I5HA0824013

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N150PA
- Make and model: Cvac 240*
- Aircraft serial: 278
- Aircraft time: 25,357 hours, 24,717 cycles
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Part number: 2401410009812
- Condition: Dented
- Location: Left
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LANDING FLARE, A BIRD STRUCK THE OTBD L/E OF THE LT WING.  THE CREW LANDED THE ACFT WITHOUT FURTHER INCIDENT.  THE LEADING EDGE WAS REMOVED AND REPLACED AND THE ACFT RETURNED TO SERVICE.
